MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.7 MM VA-LCP LAT DIS FIB 3H R; PLATE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.7 MM VA-LCP LAT DIS FIB 3H R; PLATE,FIXATION,BONE
Model Number 02.118.400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional classification code: hwc implant date is unknown.It was approximately one (1) month ago.Complainant part is not expected to be returned for manufacturer review/investigation.It is still implanted in patient.A device history record review was requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report reports an event in (b)(6) as follows: it was reported that a patient was implanted with a 2.7mm va-lcp lateral distal plate approximately one month ago, exact implant date is unknown, and is presenting from the ankle to the front part of the foot with contact dermatitis.The surgeon has referred the patient to the dermatology specialist, where he was diagnosed as having contact dermatitis.The patient is reported as doing well after seeing the dermatologist and is walking.The implants will not be removed at this time as the patient is doing well.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected data: udi (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 02.118.400, lot h360369: manufacture date: may 13, 2017.Manufacturing location: depuy synthes ¿ elmira.A review of the device history record (dhr) revealed no non-conformances.The dhr shows this lot was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material dhr revealed this lot met all specifications with no non-conformances or rework noted.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7 MM VA-LCP LAT DIS FIB 3H R
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7422135
Report Number8030965-2018-52987
Device Sequence Number13726689
Product Code HRS
UDI-Device Identifier10886982038784
UDI-Public(01)10886982038784(10)H360369
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.400
Device Catalogue Number02.118.400
Device Lot NumberH360369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer06/04/2018
06/12/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/04/2018
06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;